# SDR QXEA0300436

- Difficulty date: April 5, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,795 hours, 4,433 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOWER NACELLE LONGITUDINAL STIFFENER JUST TO THE RT OF THE ICE DOOR IS CRACKED ON THE AFT END.  REPAIRED IAW RD8/4-71-016.
